MedElevator Войти в исследования
← Поиск публикаций
Clinical imaging · 2012

Heparin-induced thrombocytopenia (HIT) causing portosplenic, superior mesenteric, and splenic vein thrombosis resulting in splenic rupture and pulmonary emboli formation.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Lammering Jeanne C, Wang David S, Shin Lewis K

Аннотация

Heparin-induced thrombocytopenia (HIT) is a life-threatening complication of heparin administration. Of the few reported cases of HIT-associated intra-abdominal thrombosis, none to our knowledge provide multidetector-row computed tomography (MDCT) imaging findings or emphasize its utility in diagnosis. We describe a case of HIT with MDCT images demonstrating extensive intra-abdominal thrombosis and end-organ complications including splenic rupture and pulmonary emboli. This case emphasizes the potential role of MDCT in the rapid detection of HIT-related thromboembolic complications in patients with nonspecific abdominal pain.

Предметные рубрики MeSH